Home > Experts > Question Question Posted by: Sam | 2013-06-20 Regarding vasculities I would like to remain annonomays. I have these red spots that come and go but just on my legs. I have been to a dermatologist who has done an ortopsy, I have been on antibiotics, but still the spots keep coming back. My GP and dermatologist could not say what the cause of this. Some times it's worse than others. No discomfort just horrible looking. Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions HIV Testing Mentat Tablets and weight gain Help! I have low testosterone levels I want to terminate pregnancy I have a severe, burning back pain Active ingredient in cough medicine Help! My blood pressure tablets makes me cough non-stop Slender Wonder Help! My 12 year old daughter weighs 68 kg Help! I'm trying to lose weight Wet at the gynae Husbands strange likes Help! I caught my fiance watching porn and masturbating Censorship Partner cheated.... angry at how I reacted advertisement From our sponsors Sun protection for all children Understanding your sunscreen The science behind cosmeceuticals Do you know these 5 facts about skincare?